statins are a horrible drug especially for women see the following:
statins can cause weight loss or gain and usually it's a weight gain and when it's a weight loss it's because of a side effect call illeus or intestinal dysmobility which causes severe problems that often require hospitalization.. see the following for a full list of the adverse effects of statins (right side menu):
if you really need to lower your cholesterol (and that depends on your age and actual level) then try cutting out sugar, flour, and white starches like potatoes and white rice.. see the stone age diet (aka paleolithic diet) study here:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.